MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE TBL RADEL IMPCTR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. VANTAGE TBL RADEL IMPCTR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 351-17-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the radel tibal impactor the plastic piece that is attached to the impactor bent and broke off.None of the plastic piece entered the wound site or was left in the patient.Patient was last known to be in stable condition following the event.Unable to obtain photos/x-rays.No information of product available for return.No other information reported.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Additional Manufacturer Narrative
The broken mobile bearing tibial radel impactor reported was likely the result of a stress riser introduced during numerous surgical uses, which led to crack initiation, propagation, and ultimate fracture of the radel surface.However, this cannot be confirmed as the device was not available for evaluation and images were not provided.Section h11: the following sections have corrected information: (h6) component code: 4722, shock absorber.

Brand Name
VANTAGE TBL RADEL IMPCTR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17037795
Report Number1038671-2023-01194
Device Sequence Number17883932
Product Code LXH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number351-17-02
Device Lot Number314753001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer07/19/2023
07/30/2026
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date08/10/2023
07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown